共 44 条
[1]
Bahri A.(1996)An invariant for Yamabe-type flows with applications to the scalarcurvature problems in high dimention Duke Math. J 281 323-466
[2]
Bahri A.(1988)On a nonlinear elliptic equation involving the critical Sobolev exponent: The effect of the topology on the domain Comm. Pure Appl. Math 41 253-294
[3]
Coron J.M.(2004)On a variational problem involving critical sobolev growth in dimention four Adv. Differential Equations, volume 9 415-446
[4]
Ben Ayed M.(1996)On the prescribed scalar curvature problem on 4-manifolds, Duke Math J 84 633-667
[5]
Hammami M.(1995)Positive solutions for a semilinear equation on the Heisenberg group Boll. Un. Mat. Ital 7 883-900
[6]
Ben Ayed M.(1998)Idefinite semi-linear equations on the Heisenberg group: a priori bounds and existance Comm. Partial Differential Equations 23 1123-1157
[7]
Chen Y.(1995)A semi-linear problem for the Heisenberg Laplacian Rend. Sem. Mat. Univ. Padova 94 137-153
[8]
Chtioui H.(1999)Nonlinear Liouville theorems in the Heisenberg group via the moving plane method Comm. Partial Differential Equations 24 1875-1890
[9]
Hammami M.(1998)Positive solutions of Yamabe-type equations on the Heisenberg group Duke Math. J 91 241-296
[10]
Biagini S.(1997)On the Liouville property for sublaplacians Ann. Sc. Norm. Super. Pisa Cl. Sci 4 239-256